zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A food chain system with Holling type IV functional response and impulsive perturbations. (English) Zbl 1201.34015
Summary: A three-trophic-level food chain system with Holling type IV functional response and impulsive perturbations is established. We show that this system is uniformly bounded. Using the Floquet theory of impulsive equations and small perturbation skills, we find conditions for the local and global stabilities of the prey and top predator-free periodic solution. Moreover, we obtain sufficient conditions for the system to be permanent via the comparison theorem. We display some numerical examples to substantiate our theoretical results.

34A37Differential equations with impulses
34C25Periodic solutions of ODE
34D20Stability of ODE
92D25Population dynamics (general)
37N25Dynamical systems in biology
Full Text: DOI
[1] Liu, X.; Chen, L.: Complex dynamics of Holling type II Lotka--Volterra predator--prey system with impulsive perturbations on the predator, Chaos, solitons and fractals 16, 311-320 (2003) · Zbl 1085.34529 · doi:10.1016/S0960-0779(02)00408-3
[2] Liu, B.; Zhang, Y.; Chen, L.: Dynamical complexities of a Holling I predator--prey model concerning periodic biological and chemical control, Chaos, solitons and fractals 22, 123-134 (2004) · Zbl 1058.92047 · doi:10.1016/j.chaos.2003.12.060
[3] Liu, B.; Teng, Z.; Chen, L.: Analysis of a predator--prey model with Holling II functional response concerning impulsive control strategy, Journal of computational and applied mathematics 193, No. 1, 347-362 (2006) · Zbl 1089.92060 · doi:10.1016/j.cam.2005.06.023
[4] Liu, Z.; Tan, R.: Impulsive harvesting and stocking in a monod--Haldane functional response predator--prey system, Chaos, solitons and fractals 34, 454-464 (2007) · Zbl 1127.92045 · doi:10.1016/j.chaos.2006.03.054
[5] Tang, S.; Xiao, Y.; Chen, L.; Cheke, R. A.: Integrated pest management models and their dynamical behaviour, Bulletin of mathematical biology 67, 115-135 (2005)
[6] Wang, H.; Wang, W.: The dynamical complexity of a ivlev-type prey--predator system with impulsive effect, Chaos, solitons and fractals 38, No. 4, 1168-1176 (2008) · Zbl 1152.34310 · doi:10.1016/j.chaos.2007.02.008
[7] Wang, W.; Wang, X.; Lin, Y.: Complicated dynamics of a predator--prey system with watt-type functional response and impulsive control strategy, Chaos, solitons and fractals 37, No. 5, 1427-1441 (2008) · Zbl 1142.34342 · doi:10.1016/j.chaos.2006.10.032
[8] Zhang, S.; Dong, L.; Chen, L.: The study of predator--prey system with defensive ability of prey and impulsive perturbations on the predator, Chaos, solitons and fractals 23, 631-643 (2005) · Zbl 1081.34041 · doi:10.1016/j.chaos.2004.05.044
[9] Baek, H.: Extinction and permanence of a three-species Lotka--Volterra system with impulsive control strategies, Discrete dynamics in nature and society 2008, 18p (2008) · Zbl 1167.34350 · doi:10.1155/2008/752403
[10] Baek, H.: Dynamic complexities of a three-species beddington--deangelis system with impulsive control strategy, Acta applicandae mathematicae 110, No. 1, 23-38 (2010) · Zbl 1194.34087 · doi:10.1007/s10440-008-9378-0
[11] Zhang, S.; Chen, L.: Chaos in three species food chain system with impulsive perturbations, Chaos, solitons and fractals 24, 73-83 (2005) · Zbl 1066.92060 · doi:10.1016/j.chaos.2004.07.014
[12] Zhang, S.; Chen, L.: A Holling II functional response food chain model with impulsive perturbations, Chaos, solitons and fractals 24, 1269-1278 (2005) · Zbl 1086.34043 · doi:10.1016/j.chaos.2004.09.051
[13] Zhang, S.; Wang, F.; Tan, D.: A food chain model with impulsive perturbations and Holling IV functional response, Chaos, solitons and fractals 26, 855-866 (2005) · Zbl 1066.92061 · doi:10.1016/j.chaos.2005.01.053
[14] Zhang, Y.; Liu, B.; Chen, L.: Extinction and permanence of a two-prey one-predator system with impulsive effect, Mathematical medicine and biology 20, 309-325 (2003) · Zbl 1046.92051 · doi:10.1093/imammb/20.4.309
[15] Zhang, Y.; Xiu, Z.; Chen, L.: Dynamic complexity of a two-prey one-predator system with impulsive effect, Chaos, solitons and fractals 26, 131-139 (2005) · Zbl 1076.34055 · doi:10.1016/j.chaos.2004.12.037
[16] Zhang, S.; Tan, D.; Chen, L.: Chaos in periodically forced Holling type IV predator--prey system with impulsive perturbations, Chaos, solitons and fractals 27, 980-990 (2006) · Zbl 1097.34038 · doi:10.1016/j.chaos.2005.04.065
[17] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equations: periodic solutions and applications, Pitman monographs and surveys in pure and applied mathematics 66 (1993) · Zbl 0815.34001
[18] Lakshmikantham, V.; Bainov, D.; Simeonov, P.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011